# SDR USAA2011020190415

- Difficulty date: January 31, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 6,651 hours, 1,981 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE277000
- Part serial: FR1932
- Condition: Low Pressure
- Location: R2 Door
- Part time: 6,651 hours, 1,981 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 198 - SAN - EES - DOOR 2-R CIDS DISPLAYS SHOWS "CHECK PRESSURE".  MAINTENANCE SERVICED 2-R DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
